# SDR AALA202308086112

- Difficulty date: July 30, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND HORIZONTAL STABILIZER REAR SPAR LOWER SURFACE FASTENER HOLES BETWEEN STABILIZER STATIONS 44.38 AND 304.19. REPAIRED SPAR PER EA 344990.
